# SDR ZZDA2012148

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER, STA 1002, LONG 28L TO 30, CORROSION.  ACCOMPLISHED FORMER REPLACEMENT PER B717 SRM 51-41-02, 53-00-06, 51-40-08 AND 51-41-02.  SEE NR 24136.
